# SDR SWAA2022012669282

- Difficulty date: July 5, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 67,653 hours, 40,525 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE UPPER PANEL SUPPORT BEAM FLANGE BROKEN WHERE RETAINER BOLTS AND SERRATED PLATE ASSEMBLY ATTACH. / REPAIRED PER SRM 57-51-02.
